# SDR I5EA2023091600007

- Difficulty date: September 16, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 47,290 hours, 59,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 11329
- Condition: No Test
- Location: M1673/ Sta. 973
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MODULE M1673 POWER SUPPLY BAD.  REMOVED AND REPLACED M1673 POWER SUPPLY AT STA 973 IAW B737-400 AMM 33-51-51. TEST OK.
